Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal that's the easy part

Posted by invisibleman15010 on September 11, 2006, at 16:27:02

In reply to Re: withdrawal tedhazzard, posted by corafree on September 11, 2006, at 12:04:24

I quit Effexor XR about a year and half ago after my cholesterol skyrocketed and only had limited benefit for my depression and none for anxiety. As I have gone through many meds after, I thought I would try Effexor again as I begin the med workups for ECT. My first couple of days, no side effects , after that now on my 13th day, the side effects are much worse, they started about the 5th day, I thought they would pass, no luck, severe lethargy, flu like symptons, no energy, depression worse, anxiety worse at night.......I am going to ask to go back to Lexapro, Wellbutrin, Remerons and Klonopin that I was on before, at my depression was stil there but I was able to exercise and do a few things. Maybe they would click with the ECT........having the flu 24/7 won't work.......down the toilet with a bottle of meds once again........insanity upon insanity...by the way...the first time I had no withdrawl symptons....I weaned myself off over about 2 months....
e
e


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:invisibleman15010 thread:13781
URL: http://www.dr-bob.org/babble/20060909/msgs/685076.html